Nonlocal coupled HI-MKdv systems


Pekcan A.

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.72, pp.493-515, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72
  • Publication Date: 2019
  • Doi Number: 10.1016/j.cnsns.2019.01.013
  • Title of Journal : COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
  • Page Numbers: pp.493-515
  • Keywords: Ablowitz-Musslimani reduction, Nonlocal coupled Hirota-Iwao modified, Korteweg-de vries equations, Hirota bilinear form, Pfaffians, Soliton solutions, INVERSE SCATTERING TRANSFORM, NONLINEAR SCHRODINGER-EQUATION, DE-VRIES EQUATION, SOLITON-SOLUTIONS

Abstract

We first study coupled Hirota-Iwao modified KdV (HI-mKdV) systems and give all possible local and nonlocal reductions of these systems. We then present Hirota bilinear forms of these systems and give one-soliton solutions of them with the help of pfaffians. By using the soliton solutions of the coupled HI-mKdV systems for N = 2, 3, and N = 4 we find one-soliton solutions of the local and nonlocal reduced equations. (C) 2019 Elsevier B.V. All rights reserved.